Interface current method for multi-region neutron diffusion problems

Atalay M., Aydin M.

INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, vol.59, no.1, pp.115-129, 2004 (SCI-Expanded) identifier identifier


This paper presents an interface current method for solving multi-region neutron diffusion problems using multi-dimensional Green's functions. The method is based on evaluation of the net currents at each interface. The unknown interface currents are expanded in terms of eigenfunctions. The orthogonality condition of the eigenfunctions is employed in order to transform these equations to an algebraic system. Numerical examples are provided at the end of the paper to demonstrate the validity of the method, and for comparison with the more established finite difference method. Copyright (C) 2003 John Wiley Sons, Ltd.